Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spots over analytically normal local domains


Author: Judith D. Sally
Journal: Proc. Amer. Math. Soc. 103 (1988), 395-396
MSC: Primary 13B30; Secondary 13B35, 13C15
MathSciNet review: 943052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result of Lipman on $ 2$-dimensional analytically normal local domains is extended to dimension $ d > 2$, thereby enlarging the class of local domains known to have certain finiteness properties with respect to birational extensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B30, 13B35, 13C15

Retrieve articles in all journals with MSC: 13B30, 13B35, 13C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0943052-7
PII: S 0002-9939(1988)0943052-7
Article copyright: © Copyright 1988 American Mathematical Society